# SDR UPS98826397

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Part number: 564667488
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, UPPER WING BOX AREA AT STA 850 RBL 65, BULKHEAD TO FUSELAGE WEB HAS A 3 INCH CRACK.  REMOVED PRESSURE PANEL, FABRICATED REPLACEMENT PANEL AND INSTALLED IAW DWG 5646674.
